# SDR IO5R080345

- Difficulty date: July 10, 2002
- Submitted: July 15, 2002
- Operation: Air carrier
- Aircraft: N551BA
- Make and model: Urocop EC135P1
- Aircraft serial: 188
- Aircraft time: 118 hours
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Mount
- Part number: L633M2010101
- Part serial: UNK
- Condition: Failed
- Location: Transmission
- Part time: 119 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

UNIT COLLASPED 1 MINUTE AFTER TAKE-OFF. ALL FLUID LEAKED OUT HIGH VIBRATION OVER 100 KNOTS.   REMOVED AND REPLACED
